... do ?
Contact your doctor asap according to the medication guidelines your symptoms fall into the urgent category for seeking treatment. Your shortness of breath could suddenly become an inability to breathe. If you have an Epi-Pen you should keep it on your person to be safe. If your breathing becomes much more difficult or stops then use your Epi-Pen right away. It's also a good idea to let a friend or family member know what's going on so they can check-in on you to make sure you're still ok. These symptoms may be due to an allergic reaction to the medication or simply something else entirely. Best wishes.
- Estarylla Information for Consumers
- Estarylla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estarylla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Apr 2014 • 2 answers
Has anyone experience side effects from warfarin that ranges from shortness of breath to fast heart?
Updated 1 Jul 2014 • 2 answers
Updated 2 Oct 2014 • 1 answer
Updated 24 Jun 2016 • 1 answer
Updated 26 Oct 2016 • 1 answer